MathSciNet Relay Station
MathSciNet bibliographic data
MR949187 58F13 (58F08 60J10 68Q30 76F99)
Gaspard, P.; Wang, X.-J. Sporadicity: between periodic and chaotic dynamical behaviors. Proc. Nat. Acad. Sci. U.S.A. 85 (1988), no. 13, 4591–4595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement